MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event likely occurred prior to (b)(6) 2025.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient developed redness at the sacrum and a minor infection at the lead entry point.As a result, the patient underwent a lead explant and was placed on antibiotics.According to the physician, the infection was not related to the device or the procedure.Postoperatively, the patient is doing well.The lead will not be returned for analysis as it was discarded by the medical facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event likely occurred prior to 01dec2025.The lead has not been returned as it was discarded by the medical facility.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.A product labeling review was conducted and revealed no anomalies.Additionally, tissue reaction to implanted materials can occur and possible surgical procedural risks are: temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage and, although rare, epidural hemorrhage, seroma, hematoma and paralysis, all of which are known risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations related to the event occurred during manufacturing.The device was not returned for analysis.However, a labelling review found that the reported event is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation (scs).

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23873374
Report Number3006630150-2025-11606
Device Sequence Number19988434
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)270318(10)7083937
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7083937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale